# SDR SWAA2023092891994

- Difficulty date: August 21, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE #5 FLAP TRACK AFT FAIRING #194BR MISSING FIBERGLASS MATERIAL TOP AND BOTTOM SKIN AT AFT EDGE (MKD)<[01] REPLACED RT SIDE #5 FLAP TRACK AFT FAIRING #194BR REF. B737-700 AMM 53-51-21-400-801. PANEL 194BR WILL BE INSTALL ON FAULT      TTG8Q00MLPRZ;[02] CERTIFIED WORK STEPS ACCOMPLISHED.
